MAUDE Adverse Event Report:; HEART CATH PACK L J-LF

; HEART CATH PACK L J-LF
Catalog Number DYNJ40023G
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, they find out when fluid leaks and they have to pull new ones due to the syringe being damaged.
 
Additional Manufacturer Narrative
According to the facility, they find out when fluid leaks and they have to pull new ones due to the syringe being damaged.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
HEART CATH PACK L J-LF
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20853183
Report Number1423395-2024-00509
Device Sequence Number8100826
Product Code OES
UDI-Device Identifier40198459030773
UDI-Public40198459030773
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ40023G
Device Lot Number24JME783
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown